# SDR 98FDEA00695

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inop
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT T/O, GEAR HANDLE WOULD NOT RAISE, GEAR LATCH FAILED TO RELEASE.  PINS INSTALL.  FOUND LAND ASSY UNIT BAD.  REMOVED AND REPLACED UNIT PER MM 32-09-121.  PERFORMED FUNC TEST PER MM 32-09-122, ALL CK OK.  REMOVED PLACARD AND INSTALLED ALIGN ON SIDE PANEL IN CORRECT PLACE.
